UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Solution for the singular integral equation with Hilbert kernel based on wavelet Journal article
Beijing Keji Daxue Xuebao/Journal of University of Science and Technology Beijing, 2005,Volume: 27,Issue: 6,Page: 764-768
Authors:  Cui L.;  Wang Y.;  Liao F.;  Feng X.;  Tang Y.
Favorite  |  View/Download:2/0  |  Submit date:2019/02/11
Galerkin method  Periodic wavelet  Singular integral equation  Tikhonov regularization method